Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 257181, 9 pages
Research Article

Wijsman Orlicz Asymptotically Ideal -Statistical Equivalent Sequences

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791112, India

Received 27 May 2013; Accepted 17 September 2013

Academic Editor: Mitsuru Sugimoto

Copyright © 2013 Bipan Hazarika. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bipan Hazarika, “Wijsman Orlicz Asymptotically Ideal -Statistical Equivalent Sequences,” Journal of Function Spaces and Applications, vol. 2013, Article ID 257181, 9 pages, 2013.